About Careers Internship MedBlog Contact us
Medindia LOGIN REGISTER
Advertisement

Overdose of Pills Purchased Online Caused the Death of a Teen Student

by Savitha C Muppala on January 20, 2012 at 4:38 PM
Font : A-A+

 Overdose of Pills Purchased Online Caused the Death of a Teen Student

18 year-old student, Nathan Lightfoot, from Alleyne's High School, died last year due to drug overdose.

Nathan was a good student. To cope with the stress of ensuing A-level exams, he had bought some pills over the internet which proved to be his undoing.

Advertisement

An overdose of, antihistamine tablets claimed his life on June 8th last year. Medicines for fever and allergies can turn poisonous when taken in high doses.

Five months before this occurrence, Nathan was diagnosed with depression and anxiety.

Detectives investigating this case were unable to comment on the number of pills consumed by the victim. They could also not find out exactly when he might have consumed those pills.

The company which supplied these medicines over the net could not be traced. 

  

 



Source: Medindia
Advertisement

Advertisement
News A-Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
What's New on Medindia
Alarming Cesarean Section Trends in India - Convenience or Compulsion of Corporate Healthcare
Quiz on Low-Calorie Diet for Diabetes
World Heart Day in 2022- Use Heart for Every Heart
View all
Recommended Reading
News Archive
Date
Category
Advertisement
News Category

Medindia Newsletters Subscribe to our Free Newsletters!
Terms & Conditions and Privacy Policy.

More News on:
Drug Toxicity Death Facts Bereavement 

Most Popular on Medindia

Find a Doctor Drug Side Effects Calculator Diaphragmatic Hernia How to Reduce School Bag Weight - Simple Tips Daily Calorie Requirements Blood Donation - Recipients Sanatogen Pregnancy Confirmation Calculator Blood Pressure Calculator The Essence of Yoga
This site uses cookies to deliver our services. By using our site, you acknowledge that you have read and understand our Cookie Policy, Privacy Policy, and our Terms of Use
×

Overdose of Pills Purchased Online Caused the Death of a Teen Student Personalised Printable Document (PDF)

Please complete this form and we'll send you a personalised information that is requested

You may use this for your own reference or forward it to your friends.

Please use the information prudently. If you are not a medical doctor please remember to consult your healthcare provider as this information is not a substitute for professional advice.

Name *

Email Address *

Country *

Areas of Interests